# SDR DALA2022011900361

- Difficulty date: January 15, 2022
- Submitted: January 19, 2022
- Operation: Air carrier
- Aircraft: N822DX
- Make and model: Boeing 757-26D
- Aircraft serial: 33966
- Aircraft time: 47,118 hours, 22,058 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6822 SCRATCHES AROUND CUT OUT OF ACCESS PANEL 532DZ AT FUEL TANK LH WING. CORRECTIVE ACTION: SUMMARY OF NRC 00576 : TIME LIMITED REPAIR WAS PERFORMED PER ETI-57-21-622 REV 4 AND ERA 596491-14 REV. ORIGINAL SECTION I. (2087453)
